×

Normal state spaces of Jordan and von Neumann algebras. (English) Zbl 0507.46055


MSC:

46L99 Selfadjoint operator algebras (\(C^*\)-algebras, von Neumann (\(W^*\)-) algebras, etc.)
17C65 Jordan structures on Banach spaces and algebras
47C15 Linear operators in \(C^*\)- or von Neumann algebras
17C50 Jordan structures associated with other structures
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alfsen, E.M, Compact convex sets and boundary integrals, () · Zbl 0209.42601
[2] Alfsen, E.M; Shultz, F.W, Non-commutative spectral theory for affine function spaces on convex sets, Mem. amer. math. soc., 172, (1976) · Zbl 0337.46013
[3] Alfsen, E.M; Shultz, F.W, On non-commutative spectral theory and Jordan algebras, (), 497-516, (3) · Zbl 0404.46028
[4] Alfsen, E.M; Shultz, F.W, State spaces of Jordan algebras, (1976), Oslo preprint
[5] Alfsen, E.M; Shultz, F.W, State spaces of Jordan algebras, Acta math., 140, 155-190, (1978) · Zbl 0397.46066
[6] Alfsen, E.M; Hanche-Olsen, H; Shultz, F.W, State spaces of C∗-algebras, Acta math., 144, 267-305, (1980) · Zbl 0458.46047
[7] Alfsen, E.M; Shultz, F.W; Størmer, E, A Gelfand-neumark theorem for Jordan algebras, Advan. math., 28, 11-56, (1978) · Zbl 0397.46065
[8] Bellissard, J; Iochum, B; Lima, R, Homogeneous and facially homogeneous self-dual cones, Linear algebra and appl., 19, 1-16, (1978) · Zbl 0378.46018
[9] Bellissard, J; Iochum, B, Homogeneous self-dual cones versus Jordan algebras: the theory revisited, Ann. inst. Fourier (Grenoble), 18, 27-67, (1978) · Zbl 0365.46040
[10] Bellissard, J; Iochum, B, Spectral theory for facially homogeneous symmetric self-dual cones, Math. scand., 45, 118-126, (1979) · Zbl 0433.46044
[11] Bellissard, J; Iochum, B, L’algèbre de Jordan d’un cône autopolaire facialement homogéne, C. R. acad. sci. Paris, Sér. A, 288, 229-232, (1979) · Zbl 0408.46036
[12] Connes, A, Caractérisation des espaces vectoriels ordonnés sous-jacents aux algèbres de von Neumann, Ann inst. Fourier (Grenoble), 24, 121-155, (1974) · Zbl 0287.46078
[13] Evans, D.E; Hanche-Olsen, H, The generators of positive semigroups, J. funct. anal., 32, 207-212, (1979) · Zbl 0428.46042
[14] Shultz, F.W, Dual maps of Jordan homomorphisms and ∗-homomorphisms between C∗-algebras, Pacific J. math., 93, 435-441, (1981) · Zbl 0424.46037
[15] Shultz, F.W, On normed Jordan algebras which are Banach dual spaces, J. funct. anal., 31, 360-376, (1979) · Zbl 0421.46043
[16] Størmer, E, Jordan algebra of type I, Acta math., 115, 165-184, (1966) · Zbl 0139.30502
[17] Størmer, E, On the Jordan structure of C∗-algebras, Trans. amer. math. soc., 120, 438-447, (1965) · Zbl 0136.11401
[18] Topping, D, Jordan algebras of self-adjoint operators, Mem. amer. math. soc., 53, (1965) · Zbl 0149.09801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.